The Annals of Mathematical Statistics

An Inequality for Deviations from Medians

John W. Tukey

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 17, Number 1 (1946), 75-78.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731025

Digital Object Identifier
doi:10.1214/aoms/1177731025

Mathematical Reviews number (MathSciNet)
MR15736

Zentralblatt MATH identifier
0063.07876

JSTOR
links.jstor.org

Citation

Tukey, John W. An Inequality for Deviations from Medians. Ann. Math. Statist. 17 (1946), no. 1, 75--78. doi:10.1214/aoms/1177731025. http://projecteuclid.org/euclid.aoms/1177731025.


Export citation